# SDR DALA2021041302167

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 83,503 hours, 38,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 27def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DURING TEST ROW 27DEF PSU/O2 PANEL DID NOT OPEN. REPACKED MASKS. OK FOR SERVICE. (7660102)
